2019
Том 71
№ 1

All Issues

Girko V. L.

Articles: 9
Article (Ukrainian)

Asymptotically normal estimates of solutions of systems of linear algebraic equations. I

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 755–762

Article (Ukrainian)

Bounds for the stieltjes transform of spectral functions of singular eigenvalues

Girko V. L., Stepakhno I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 464–469

Article (Ukrainian)

G-estimates of the quadratic discriminant function

Girko V. L., Pavlenko T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1700–1705

Article (Ukrainian)

Limiting normalized spectral functions of a pencil of self-adjoint random matrices

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 31-39

Article (Ukrainian)

Distribution of eigenvalues and eigenvectors of orthogonal random matrices

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 568–575

Article (Ukrainian)

Distribution of the eigenvalues of Gaussian random matrices

Chaika O. G., Girko V. L., Kokobinadze T. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 12 - 16

Article (Ukrainian)

Limit theorems for nonnegative-definite quadratic forms in certain dependent random variables

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 54–57

Article (Ukrainian)

Uniqueness of the solution of the canonical spectral equation

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 802–804

Article (Ukrainian)

Distribution of eigenvalues and eigenvectors of hermitian stochastic matrices

Girko V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 533–537